# SDR CALA2015032093445

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 77,564 hours, 13,393 cycles
- Engine: Pwa PW4077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 SMALL DENTS FOUND ON ARRIVAL AT STATION 2117 BETWEEN STRINGER 25 & 26.  APPROX 50 INCHES AFT OF L4 DOOR.  DENTS MEASURE 2" X 1" X 0.022" & 2" X 1"X 0.017".  REMOVED DAMAGE.  FABRICATED & INSTALLED REPAIR PARTS IAW SRM 53-00-01 REPAIR 6.
